# SDR C2XA01CL174

- Difficulty date: July 19, 2001
- Submitted: July 23, 2001
- Operation: Air carrier
- Aircraft: N14940
- Make and model: Emb EMB-145ER
- Aircraft serial: 145033
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Part number: 8271011
- Part serial: 64
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CLE FLIGHT 4051 THE CREW REPORTED ON TAKEOFF THE LANDING GEAR WOULD NOT RETRACT WITHOUT USING THE DOWNLOCK RELEASE BUTTON.  THE AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE LANDING GEAR CONTROL LEVER.  OPERATIONAL CHECKS WERE GOOD.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
